# SDR DALA2022060904042

- Difficulty date: June 8, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 84,364 hours, 38,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 CRACK INDICATION ON FRAME 16 R/H SIDE HOLE 5 AT FWD GALLEY AREA. CORRECTIVE ACTION: COMPLIED WITH ER/A 555562-14AD REV.B. (2269817)
